Free access
Volume 34, Number 2, March/April 2000
Special issue for R. Teman's 60th birthday
Page(s) 241 - 273
Published online 15 April 2002
  1. A. Bensoussan, Stochastic Navier Stokes Equations. Acta Appl. Math. 38 (1995) 267-304. [CrossRef] [MathSciNet]
  2. A. Bensoussan and R. Temam, Equations stochastiques du type Navier-Stokes. J. Func. Anal. 13 (1973) 195-222. [CrossRef]
  3. G. Da Prato, J. Zabczyk, Stochastic Equations in Infinite Dimensions, Cambridge University Press, Cambridge (1992).
  4. F. Flandoli and D. Gatarek, Martingale and Stationary Solutions for Navier-Stokes Equations, Preprints di Matematica - n° 14 (1994).
  5. N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North Holland, Amsterdam (1981).
  6. I. Karatzas and S.E. Shereve, Brownian Motion and Stochastic Calculus, Springer-Verlag, New York (1988).
  7. J.L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod, Paris (1969).
  8. R. Temam, Navier-Stokes Equations, Theory and Numerical Analysis, North Holland (1977).
  9. W. von Wahl, The Equations of Navier-Stokes and Abstract Parabolic Equations, Aspects of Mathematics, Fr. Viewig & Sohn, Braunschweig/Wiesbaden (1985).

Recommended for you